# SDR C2XA11CL052

- Difficulty date: February 17, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 18,986 hours, 15,067 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Test Panel
- Part number: FAU751A4
- Condition: Faulty
- Location: Smoke Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5845 THE CREW REPORTED THE LAV SMOKE DETECTOR WOULD NOT TEST.  MAINTENANCE REPLACED THE LAV SMOKE DETECT PANEL.  OPERATIONAL CHECKS WERE GOOD.
